# SDR UALA2011051302372

- Difficulty date: May 12, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 60,225 hours, 10,845 cycles
- Engine: Pwa PW4077
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Insulation
- Condition: Damaged
- Location: Apu Batt Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INSULATION BLANKETS BEHIND APU BATT COMPARTMENT WITH EVIDENCE HEAT DAMAGE.   REPLACED BLANKETS PER GNMM.
